# SDR IMJ2004F00001

- Difficulty date: July 22, 2003
- Submitted: February 10, 2004
- Operation: Air carrier
- Aircraft: N550KM
- Make and model: Cessna S550
- Aircraft serial: S5500081
- Engine: Pwa JT15D4
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 13035616
- Part serial: 19239
- Condition: Failed
- Location: Cabin Pressure
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CABIN LOST PRESSURIZATION AT FL27 IN CRUISE WHEN CONTROLLER WAS ADJUSTED FOR DESCENT.
